Thank you for your question.
It is from technique and it should be dissoluted with hyaluronidase.
Hratch L Karamanoukian MD FACS
It's difficult to give you a specific answer without before and after pictures. It could be tyndall effect or pigment. I would recommend follow up with your injector.
Really hard to say without knowing what was done, the picture, and how much filler was placed. Belotero is an excellent product, very nice to work with, however like all HA fillers Tyndal is possible. Restylane, Belotero, even Volbella can do this. Cause? Either too much product, or too superficial. Sometime BOTH. Really depends on the injector. I stand by these products, as they are all excellent. Now the fix is to Hylase the area, see a Board Certified Derm. or Plastics for this procedure. All the best, Dr Davin S. Lim.
So, so sorry that you have been suffering in this way. I have been using injectable fillers to treat tear troughs, dark circles, hollows and bags for over three decades, since the early days following the introduction of the original Zyderm I collagen filler. More recently, we have been fortunate in the U.S. to have the availability of Belotero for this purpose, a malleable product that possesses little to no tendency to give rise to the unwanted, bluish Tyndall Effect when injected superficially within the delicate tissues under the eyes. (In my Israel satellite facility, where a far greater number of regulatory agency approved fillers are available, I typically opt for Teosyal Redensity II for this indication). Although the appearance of temporary bruises following filler treatment under the eyes is not uncommon, a bruise lasting a year would be extraordinarily unlikely. More likely it may be due to an excessive accumulation of the material in one location, which seems to fit your description of a persistent lump. If so, the hyaluronidase may be used to dissolve this. Filler treatments under the eyes require advanced injection skills and experience. They should not be left to the hands of medispas or novice injectors accustomed to simply injecting ordinary Restylane into simple smile lines. I would strongly urge that you seek consultation with a board certified aesthetic, core physician with appropriate expertise in this area, and be sure to ask to see his/her before and after photos before proceeding. Best of luck.
Hello, and thanks for your question. Sorry to hear you've had trouble. Without a photo it's difficult to determine what's going on. I have never seen a bruise last that long, so I doubt that's the cause. I recommend following up with your injector. I recommend only getting treated by a board-certified dermatologist or plastic surgeon. Best of luck, Dr. Frucht.
Unlikely, probably impossible, for it to be a bruise this far out from the treatment. While Tyndall is uncommon with Belotero, it is not impossible. I would recommend you followup with an experienced injector to discuss your prior treatment and concerns with the result.
I have not seen a bruise last a year from any type of injection. I would definitely consult an expert injector to have this examined. Best, Dr. Green